Prati
Pawe³ Przyby³owicz
Pawe³ Przyby³owicz
associate professor, AGH University of Science and Technology, Faculty of Applied Mathematics
Potvrðena adresa e-po¹te na agh.edu.pl
Naslov
Citirano
Citirano
Godina
Strong approximation of solutions of stochastic differential equations with time-irregular coefficients via randomized Euler algorithm
P Przyby³owicz, P Morkisz
Applied Numerical Mathematics 78, 80-94, 2014
242014
Randomized Runge–Kutta method—Stability and convergence under inexact information
T Bochacik, M Goæwin, PM Morkisz, P Przyby³owicz
Journal of Complexity 65, 101554, 2021
152021
Optimal pointwise approximation of SDE’s from inexact information
PM Morkisz, P Przyby³owicz
Journal of Computational and Applied Mathematics 324, 85-100, 2017
152017
Adaptive Itô–Taylor algorithm can optimally approximate the Itô integrals of singular functions
P Przyby³owicz
Journal of computational and applied mathematics 235 (1), 203-217, 2010
152010
Existence, uniqueness, and approximation of solutions of jump-diffusion SDEs with discontinuous drift
P Przyby³owicz, M Szölgyenyi
Applied Mathematics and Computation 403, 126191, 2021
142021
Complexity of the derivative-free solution of systems of IVPs with unknown singularity hypersurface
B Kacewicz, P Przyby³owicz
Journal of Complexity 31 (1), 75-97, 2015
142015
Optimality of Euler-type algorithms for approximation of stochastic differential equations with discontinuous coefficients
P Przyby³owicz
International Journal of Computer Mathematics 91 (7), 1461-1479, 2014
142014
Optimal adaptive solution of initial-value problems with unknown singularities
B Kacewicz, P Przyby³owicz
Journal of Complexity 24 (4), 455-476, 2008
132008
On mathematical aspects of evolution of dislocation density in metallic materials
N Czy¿ewska, J Kusiak, P Morkisz, P Oprocha, M Pietrzyk, P Przyby³owicz, ...
IEEE Access 10, 86793-86812, 2022
122022
Randomized derivative-free Milstein algorithm for efficient approximation of solutions of SDEs under noisy information
PM Morkisz, P Przyby³owicz
Journal of Computational and Applied Mathematics 383, 113112, 2021
122021
Optimal global approximation of jump-diffusion SDEs via path-independent step-size control
A Ka³u¿a, P Przyby³owicz
Applied Numerical Mathematics 128, 24-42, 2018
122018
Optimal global approximation of stochastic differential equations with additive Poisson noise
P Przyby³owicz
Numerical Algorithms 73, 323-348, 2016
122016
Minimal asymptotic error for one-point approximation of SDEs with time-irregular coefficients
P Przyby³owicz
Journal of Computational and Applied Mathematics 282, 98-110, 2015
112015
Inverse problem in stochastic approach to modelling of microstructural parameters in metallic materials during processing
K Klimczak, P Oprocha, J Kusiak, D Szeliga, P Morkisz, P Przyby³owicz, ...
Mathematical Problems in Engineering 2022, 2022
102022
Optimal global approximation of SDEs with time-irregular coefficients in asymptotic setting
P Przyby³owicz
Applied Mathematics and Computation 270, 441-457, 2015
102015
Optimal solution of a class of non-autonomous initial-value problems with unknown singularities
B Kacewicz, P Przyby³owicz
Journal of Computational and Applied Mathematics 261, 364-377, 2014
102014
Linear information for approximation of the Itô integrals
P Przyby³owicz
Numerical Algorithms 52, 677-699, 2009
102009
Efficient approximation of SDEs driven by countably dimensional Wiener process and Poisson random measure
P Przyby³owicz, M Sobieraj, £ Stȩpień
SIAM Journal on Numerical Analysis 60 (2), 824-855, 2022
92022
Efficient approximate solution of jump–diffusion SDEs via path-dependent adaptive step-size control
P Przyby³owicz
Journal of Computational and Applied Mathematics 350, 396-411, 2019
92019
Optimal sampling design for global approximation of jump diffusion stochastic differential equations
P Przyby³owicz
Stochastics 91 (2), 235-264, 2019
92019
Sustav trenutno ne mo¾e provesti ovu radnju. Poku¹ajte ponovo kasnije.
Èlanci 1–20